# SDR HNAA2016120900350

- Difficulty date: December 9, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 54,566 hours, 64,473 cycles
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Panel
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

1 AND 2 ENGINES HAD 15 PERCENT TORQUE SURGES AT 400 FEET ALTITUDE.  REACHED 105 PERCENT TORQUE. REDUCED TORQUE TO 4 PERCENT. SURGE STOPPED. RETURNED TO FIELD.  REMOVED AND REPLACED THE RELAY PANEL AT THE CAPTAIN`S SIDE CONSOLE. GROUND RAN AIRCRAFT FOR BETA BACKUP TEST WITH LOCKOUT SYSTEM.  OPS CHECKED GOOD.
